No Cover Image

Journal article 32 views

Genetic algorithms with applications in wireless communications / Yi Hong, Z. Dong

International Journal of Systems Science, Volume: 35, Issue: 13-14, Pages: 751 - 762

Swansea University Author: Yi Hong

Full text not available from this repository: check for access using links below.

Published in: International Journal of Systems Science
ISSN: 0020-7721 1464-5319
Published: Informa UK Limited 2004
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1793
Tags: Add Tag
No Tags, Be the first to tag this record!
Issue: 13-14
Start Page: 751
End Page: 762